# SDR DALA2024090608786

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION SHEAR TIE LOCATED FR28 AND FROM STR41R TO STR42R IN FWD CAR GO COMPARTMENT. CORRECTIVE ACTION: EPLACED SHEAR TIE LOCATED FR28 AND FROM STR41R TO STR42R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11-801 AND A319 SRM51- 72-11. (0541397)
